# SDR DALA2015062103918

- Difficulty date: June 20, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 55,503 hours, 43,411 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Seal
- Condition: Missing
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOSS OF CABIN PRESSURIZATION. FLOW LIGHT ILLUMINATED ON OVERHEAD PANEL AND CREW INITIATED AN EMERGENCY DESCENT.  PASSENGER OXYGEN MASKS DID DEPLOY. MAINTENANCE FOUND THE RT PACK DISCHARGE BOOT SEPARATED FROM THE DUCT AND THE LT PACK FUNCTIONED WEAKLY.  ACFT WAS MAINTENANCE FERRIED WHERE MAINTENANCE REPLACED THE BOOT ON THE NR 2 ACM DISCHARGE DUCT.  ALSO REPLACED THE USED O2 GENERATORS AND A MISSING SEAL ON THE OUTFLOW VALVE.
